RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 509–513 (Mi mz5415)  

This article is cited in 1 scientific paper (total in 1 paper)

On functions assuming integral values

A. O. Gel'fond


Full text: PDF file (286 kB)

English version:
Mathematical Notes, 1967, 1:5, 509–514

Bibliographic databases:

Received: 02.12.1966

Citation: A. O. Gel'fond, “On functions assuming integral values”, Mat. Zametki, 1:5 (1967), 509–513; Math. Notes, 1:5 (1967), 509–514

Citation in format AMSBIB
\Bibitem{Gel67}
\by A.~O.~Gel'fond
\paper On functions assuming integral values
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 509--513
\mathnet{http://mi.mathnet.ru/mz5415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215795}
\zmath{https://zbmath.org/?q=an:0189.05102}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 509--514
\crossref{https://doi.org/10.1007/BF01094067}


Linking options:
  • http://mi.mathnet.ru/eng/mz5415
  • http://mi.mathnet.ru/eng/mz/v1/i5/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Väänänen, “Remarks on linear independence of certain $q$-series”, J. Math. Sci., 180:5 (2012), 556–560  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019